# SDR CA010305006

- Difficulty date: February 26, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 14,584 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 2751041153
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON SELECTION OF GEAR UP, THE RIGHT HAND MAIN GREAR WOULD NOT LOCK IN THE UP POSITION. THE GEAR WAS CYCLED UP AND DOWN. AIRCRAFT WAS FERRIED BACK TO BASE AND GEAR SWINGS WERE CARRIED OUT. THE RIGHT HAND INBOARD GEAR DOOR WAS FOUND OUT OF RIG. GEAR DOOR WAS RIGGED TO MANUFACTURERS SPECIFICATION AND AIRCRAFT WAS RELEASED TO SERVICE.
